MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SET,IRRIGATION,4-LEAD,90

Medline Industries, LP MEDLINE; SET,IRRIGATION,4-LEAD,90
Catalog Number DYND19124
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the issue is that the when the tubing connects with the cystoscope, our tubing is not staying on and is blowing out.".
 
Additional Manufacturer Narrative
The customer reported tur disconnection and stated that "tubing is popping off"; no patient harm or medical intervention was reported, and the patient was "fine." medline quality did not receive a sample nor photographs of the reported product, and a retrospective review of the past 6 months preceding the reported issue revealed 2 additional complaints of tur sets disconnecting with respect to the product.The issue was documented as unconfirmed because no samples nor photographs were made available to review, and a root cause could not be identified at that time; however, urology qa also stated this was a known defect documented by the vendor and urology qa and that complaints describing this issue would be confirmed.The documented known tubing issue was reported to be the result of a compromised batch of raw material from the vendor's supplier, and medline stated it would continue to monitor for the issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SET,IRRIGATION,4-LEAD,90
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50868786
Report Number1417592-2026-48751
Device Sequence Number9380242
Product Code LJH
UDI-Device Identifier40080196993834
UDI-Public40080196993834
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K970946
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND19124
Device Lot Number18322080001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown